# SDR REXA2013092301750

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 21,480 hours, 18,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DEGRADED STATUS MESSAGE,  TROUBLESHOT IAW FIM 27-50-00.  PERFORMED OPS CHECK OF SKEW DETECTION SYS IAW AMM 27-51-15.  NO DEFECTS NOTED.  OK FOR SERVICE.
